Doctor insights on:
Alcohol Withdrawal Depression And Fatigue
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
Depressed mood, severe fatigue, dizziness and mild nausea. Can it be Xanax (alprazolam) withdrawal from 0.5mg?
Unclear: If you were taking this dose only once a day, regularly, then it is unlikely to be the cause of those symptoms. But if it was more than once a day, or, if you were also taking certain other substances or medicines regularly, and you also stopped them, then the Xanax (alprazolam) could be a factor. ...Read moreSee 2 more doctor answers
Can higher doses of Effexor (venlafaxine) (above 75mg) cause depression to worsen and/or increase symptoms like anhedonia, lethargy, demotivation, etc.?
GettingNoSatisfact'n: "anhedonia" refers to inability to experience pleasure from things/activities that others enjoy. Some describe it as "emotional numbness" to pleasures. It is, indeed, a symptom of depression, as overeating and drinking alcohol can be. But when someone depressed reports overeating/drinking, s/he also tends to report taking little pleasure in those activities... In eating/drinking mindlessly. ...Read moreSee 1 more doctor answer
Tiredness headaches mood swings dizziness depression anxiety and inattention. What causes all my symptoms?
See below...: All the symptoms u describe are not uncommon with depressive disorders...Although more details are needed, to know for sure... I hope u are in psychotherapy working on the underlying emotional issues. I have seen many a client have their physical symptoms disappear as their depression lifted... Of course, a general physical work up with ur md is a good idea as well... Wishing you well! ...Read moreSee 2 more doctor answers
Slowly decreasing off zoloft (sertraline) for anxiety. Can a withdrawal symptom be depression? Tired and very unmotivated lately.
Zoloft (sertraline) Dose: I hope that your physician is supervising your Zoloft (sertraline) dose reduction because if you have been on it for any length of time, the titration to zero needs to be medically supervised so that you do not experience serotonin syndrome. Also, was any thought given to what antidepressant will replace the Zoloft (sertraline) once you are completely off of it? It sounds like you need an alternative antidepressant. ...Read more
Quite possible: Diets, especially extreme ones, produce lots of changes, physically and psychologically. Your body and mind well may react by being "out of sorts, " especially early on. If such feels continue past a few weeks, this may not be the diet for you. Talk to an expert (nutritionist) to help find one that works better. ...Read more
Yes: Yes.Get a more detailed answer ›
Bipolar disorder: Bipolar disorder is often helped by lithium, which is a mood-stabilizing medication. Sometimes depression is severe enough despite this that an antidepressant like wellbutrin (bupropion) is added -- but not without the mood stabilizer. If prescribed by your psychiatrist and you are followed regularly, the combination may help your mood, wellbutrin (bupropion) is not an anti-anxiety medication, though. ...Read more
- Talk to a doctor live online for free
- Alcohol withdrawal symptoms fatigue
- Symptoms of alcohol withdrawal fatigue
- Alcohol withdrawal fatigue
- Ask a doctor a question free online
- Als symptoms from extreme stress anxiety depression and alcohol withdrawal
- Effexor withdrawal fatigue
- Zoloft withdrawal fatigue
- Lamictal withdrawal fatigue
- Talk to a psychiatrist online for free